# SDR ERAA097093

- Difficulty date: July 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 13,321 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Part time: 20,764 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HAS HARD CLUTCH ENGAGEMENT.  GEARBOX PILOT BORE DELAMINATED, COMPRESSOR FOD.  INSPECTED ENGINE ASSY IAW RR OMM CH 72-00-00 PARA I.D. (4).  INSTALLED SERVICEABLE COMPRESSOR AND GEARBOX.
